Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ravenblack

Anyone tried Avodart (Dutasteride)?

Recommended Posts

Hi,

I was wondering if anyone has tried Avodart/Alvolve (Dutasteride) for acne and, or, hair loss? I have read mixed results on this drug. If anyone has used this drug could you please share your experiences. Thanks!

Share this post


Link to post
Share on other sites

I'm actually doing a drug study with Avodart(Dutasteride) in Buffalo, NY. However, I am only taking .5mg dose once a month for 3 months, so only a total of 3 doses. I just took the first dose a few days ago. BTW, it would be pretty hard to get this drug prescribed for acne because it is only prescribed for shrinking your prostate or something of that matter. However, I heard it being used for male pattern baldness. I will keep you guys updated.

Ray

Share this post


Link to post
Share on other sites

Actually, .5mg depending on the drug can be a large dose. The half life for this drug is very long and it will be in my system(just one dose), for about a month. The drug study itself is not for acne, but to test two formulations(both with the main ingredient dutasteride), but with different inert ingredients to see if those inert ingredients effect the absorption of the drug in any way.

Also, if taken daily, this drug has some interesting including impotence and male breast enlargement. Luckily, I won't experience any of these due to my dosing. Check them out on google.

Best Wishes,

Ray

Share this post


Link to post
Share on other sites
Hi,

I was wondering if anyone has tried Avodart/Alvolve (Dutasteride) for acne and, or, hair loss? I have read mixed results on this drug. If anyone has used this drug could you please share your experiences. Thanks!

Share this post


Link to post
Share on other sites
I'm sure there are at least a handful of people who have some sort of vague interest in this drug, so I will proffer some of my recent experiences with the drug. I should note that I “commenced� taking this drug twice. My first attempt: It was a couple of weeks back, and I was on the drug for about a week. Initially, I noticed (first 2-4 days) my skin become quite dry and taught. With the days that proceeded I noticed my face become quite oily and I had a significant breakout. I ceased taking the drug as I felt that more significant breakouts would soon follow. Second attempt: Thus far, I have been on the drug for 8 days, and eerily all side effects have been dissimilar to the first ones I experienced. This time my face has been dry all the way through, and at day 3-4 I noticed a pronounced soreness in my limbs. I also feel quite fatigued generally, and in no way would I deem myself full of energy. I will update as changes occur. Also, my hair seems more springy/animated, for lack of a more appropriate word(s).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×